# SDR P5CA9700514

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Part number: S6524710
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE, BOTH VOR SYSTEMS INOPERATIVE.  MAINTENANCE ON GROUND FOUND EVIDENCE OF LIGHTNING STRIKE HOLE IN VOR ANTENNA.  REMOVED AND REPLACED ANTENNA PER BOEING MAINTENANCE MANUAL 34-31-03, OPERATIONAL CHECK PER 34-31-00. LIGHTNING STRIKE INSPECTION PERFORMED PER 05-51-13.
